# SDR QXEA2013042300817

- Difficulty date: April 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 14,441 hours, 15,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN DOOR DIFFICULT TO OPEN. CLEANED AND LUBED ROLLER MECHANISMS. NO DEFECTS NOTED. RETURNED TO SERVICE.
